Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pookiedoll

I Am Dropping Yasmin In 2 Weeks And The Panic/anxiety I'm Having Is Debilitating :(

Recommended Posts

I don't know how to calm down. There is a chance nothing will happen b/c I'm on Spiro but just the thought of having a severe breakout is FREAKING ME OUT.

Stress alone can bring anxiety.

Any suggestions?? And anyone who I tell that doesn't have acne thinks I'm RIDICULOUS.

Link to comment
Share on other sites

Hi pookiedoll! First off, you are absolutely not ridiculous. The anxiety makes complete sense. Here's what I always have to remind myself when I start getting anxious about switching meds etc....we never know for SURE what will happen. You might have a massive breakout, your skin might be completely fine. Regardless, you are so much more than your skin even though I totally understand how much it hurts. mentally and physically. Let us know what happens.

Link to comment
Share on other sites

Hi pookiedoll!

First of all dont listen tho those comments who tell you're ridiculous. Those people propably never dealed with acne so they dont know how much it can affect us.

For the pill you can try to wean of it. You can search on acne.org forum girls who are doing it. It seems the breakout its alot less severe than stopping brutally. Maybe that could help you :)

Link to comment
Share on other sites

Hi pookiedoll, I dont think you're ridiculous at all. I understand your anxiety. I hope you are doing ok. I agree with Porwis, hopefully your doctor is guiding you to help wean you off.

I just added a comment to another thread about Yasmin. I can't offer you a solution right now on how to replace Yasmin but I wanted to tell you that when I worked at a law firm, I learned just how many women have suffered from Yasmin Yaz and Ocella because they increase the risk of blood clots. Young women were calling us for help because they'd experienced DVT's. So please keep faith I have faith and hope that this is a blessing in disguise so that you can find a replacement solution that doesn't have the potential to put your life at risk!

Edited by snowflake01
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×